# SDR UIEA2018070201314

- Difficulty date: June 30, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,185 hours, 15,377 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX RADAR/TERRAOM INTERMITTENTLY INOPERATIVE ON FO'S SIDE. PERFORMED OPS CHECK IAW AMM 34-43-01, COULD NOT DUPLICATE FAULT OK FOR SERVICE.
